MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where user reported a high glucose event.The following example set was provided: (b)(6) 2025 - 12:00 pm - sg: 173mg/dl, bg: 300mg/dl.(b)(6) 2025 - 4:07 pm - sg: 130mg/dl, bg: 500mg/dl.After dms review, we confirmed the following information at the time of the event: (b)(6) 2025 - 12:30 pm - sg: 192 mg/dl, bg: 332mg/dl.(b)(6) 2025 - 4:07 pm - sg: 130mg/dl, bg: 500mg/dl we are unable to confirm this example as there is a glucose gap on dms at the time of the event.After dms review, we confirmed that the user didn't receive a high glucose alert at the time of the event because the sg never went above the alert level.The user didn't seek medical treatment and resolved the event by administering insulin herself.The user's hcp isn't aware of the event and was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported a high glucose event and the following example set was provided: on (b)(6) 2025 at 12:00 pm where user's sg was 173 mg/dl and bg was 300mg/dl on (b)(6) 2025 at 04:07 pm where user's sg was 130 mg/dl and bg was 500mg/dl a review of the data management system (dms) data revealed that on (b)(6) 2025 at 12:30 pm sg was 192 mg/dl, and bg was 332 mg/dl.On (b)(6) 2025 at 4:07 pm there was no data as the user's system was not connected.The user received multiple no sensor detected alerts during this time.A review of the alert history did not reveal any high glucose alerts at 12:30 pm as user's sg was below 250 mg/dl.The user did not seek medical treatment and resolved the event by administering insulin herself.The user's hcp was not aware of the event and was advised to follow up with their hcp for medical guidance.An case (b)(4) was created to address sensor inaccuracies, inclusive of the reported event.During the review of the data, it was observed that there were symptoms consistent with situations where estimated values provided by the app were entered as calibrations rather than true bg values.The user was advised that they should never enter anything other than a true bg meter value, from a finger stick, when calibrating.Entering an "estimated" value or using a value from the eversense cgm or another cgm, can disrupt the calibration and lead to significant deviations in the sensor readings.The user agreed with the information.Review of the data post-feedback, showed no change in user behavior, but the user continued to use the device until sensor end of life on (b)(6) 2025.B4.Date of this report 30 april 2025.D1 & d2a updated.D4.Additional device information updated.G3.Date received by the manufacturer? 30 april 2025.H3.Device evaluated by manufacturer? yes.H4.Device manufacturing date updated to 11 dec 2023.H6.Component code updated to 510.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 4248.H6.Investigation conclusions updated to 19.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21501330
Report Number3009862700-2025-00287
Device Sequence Number20834751
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/06/2024
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot Number01E137S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date03/02/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown